# SDR SWAA2022020453057

- Difficulty date: December 2, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 48,092 hours, 28,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE CRACKED ON THE INBD SIDE OF #6 CANOE FAIRING. / REMOVED AND REPLACED WIGGLE PLATE ON THE INBD. SIDE OF #6 CANOE FAIRING. PER SRM. 51-10-02
